Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Has anyone experienced Immune Reconstitution Syndrome?

(1/1)

elroy:
On Saturday, I was rushed to the ER with shaking shills (rigors) and finally admitted.  I have been on Atripla for almost a month and thought I was doing quite well.  I had gained weight, had a ton of energy and my appetite was voracious.

None of the four doctors agreed fully on a diagnosis and leaned between PCP and MAC.  I was given two IV bags of Vancomycin overnight as well as azithromycin and discharged the next afternoon.  I felt fine in the hospital and still do, though I tire easily.  The ID doctor didn't agree with the ER doc concerning the chest Xray and basically said he needed a reason to admit me, but she didn't think I was sick enough to be in the hospital.

Last bloodwork was in mid August w/29 tcells and VL above whatever baseline they used.  I was pretty sick.  I went through the Atripla rash incident just fine and was doing well until that sudden onset of violent chills.  I just wonder if anyone has gone through such a rebound effect?

Navigation

[0] Message Index

Go to full version